| Model Number |
CLH-SC |
| Medical Device Problem Code |
No Device Output (1435)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/19/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The customer reported that the bulb was replaced which resolve the issue.The device evaluation is ongoing.Should additional relevant information become available, a supplemental report will be submitted.
Event or Problem Description
It was reported, the halogen light source had the lamp kept blowing on this unit.Two lamp failed.There were no reports of patient harm.
Additional Manufacturer Narrative
This report is being supplemented to provide additional information based on the legal manufacturer's final investigation.A review of the device history record found no deviations, that could have caused or contributed to the reported issue.Based on the results of the investigation, it is likely, that the event occurred, due to a faulty lamp.However, the definitive root cause was unable to be determined.Olympus will continue to monitor field performance for this device.